I have been taking 50 mcgs of levothyroxine for about 5 months now. I have been recently diagnosed with Hashi's and am hypo. Not sure if I do have any hyper symtoms at times. This is all so new to me and I am learning. Anyway, I have developed this little rash on my leg right above my ankle. It has these little bumps and itches like crazy. I have scratched so much that it bleeds.
Normally my skin is extremely dry. In the winter it cracks and bleeds. Nothing seem to help. I have recently had an outbreak of psoriasis on my hands that is driving me nuts. I was 16yrs old an pregnant with my first child the last time I had an outbreak like this. At that time, it even got under my fingernails and they fell off!
I am allergic to just about every tree and grass there is, dust mites, mold spores and a few other things. I am lactose intolerant.
I have had two different docs just look at this rash. One said it looked like a possible food allergy and wants me to do more allergy testing
The other said that it just looked like some type of allergy and I would need to follow up with a dermatologist (sp?). If my memory is correct, I think this little rash that is now spreading developed about the same time that I started taking my meds.
Has anyone experienced this before or know someone who has?